MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI-MEASUREMENT MODULE X3

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI-MEASUREMENT MODULE X3
Model Number INTELLIVUE X3
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information received from a philips clinical engineer stated paediatric patient was intubated and the monitor showed saturations of 0% despite a very good pleth trace, blood pressure, and heart rate.They were giving 100% oxygen, but the monitor still said 0%.The device was returned to the philips repair bench.A bench repair technician (brt) tested the device.The unit connected to host monitor without any issues.The device was unstable when connecting the hose to microstream port.The module was struggling to function.The brt replaced the co2 module and carried out verification tests; the device passed testing.Additional information was requested, but no further information was able to be obtained from the customer based on the information available and the testing conducted, the cause of the reported problem was related to the hose connection to the mircostream port.The reported problem was confirmed.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.E1: reporting institution phone #:(b)(6).Reporter phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an intellivue microstream extension.It was reported the spo2 measurement displayed 0%, though the ventilated patient was on 100% oxygen.A dynamp was connected to the patient, displaying spo2 of 97%.The customer indicated there was severe harm; however, no additional details of the alleged harm have been provided.It was indicated by the customer 'pediatric patient was intubated and the monitor showed sats of 0% despite a very good pleth trace, bp, and hr.We were giving 100% oxygen, but the monitor still said 0%.We also then lost our end tidal co2 monitoring trace.We got a dynamap and spo2 showed 97%.We changed the etco2 monitor and we got a good trace.This caused us to go down a different route of management, because we thought we were not able to oxygenate the patient.We removed the endotracheal tube, reinserted it, and in that time patient's spo2 dropped significantly.This was the monitor that was in the pediatric bay'.The sequence of events provided did not clarify the reasons for reintubation or the 'different route of management'.
 
Additional Manufacturer Narrative
Product information corrected to an intellivue multi-measurement module x3, based on additional information received on 09oct2025.

Brand Name
INTELLIVUE MULTI-MEASUREMENT MODULE X3
Common Device Name
INTELLIVUE MULTI-MEASUREMENT MODULE X3
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23077179
Report Number9610816-2025-000843
Device Sequence Number13196205
Product Code MHX
UDI-Device Identifier00884838083585
UDI-Public(01)00884838083585
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE X3
Device Catalogue Number867030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown